MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR
Model Number 3028
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was successfully implanted with inspire system on (b)(6) 2017 with no complications.Patient was discharged form hospital same day.Patient presented to the er of a different facility complaining of pain.Clinicians at this facility noticed facial weakness/droop.Possibly believed the patient was having a stroke and placed a central line on patients right side, violating the inspire ipg pocket (subclavicular).Patient was admitted into this hospital and is now (b)(6).Patient was transferred back to implanting facility and is under the care of infectious disease.Implanting physician was notified, all hardware was successfully explanted on (b)(6) 2017 and patient is continuing antibiotic treatment.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7254243
Report Number3007666314-2018-00002
Device Sequence Number111014
Product Code MNQ
UDI-Device Identifier10855728005366
UDI-Public10855728005366
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number3028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;